Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS Milwaukee, WI

September 19, 20134 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 19, 2013, 8:16 PM CDT for 4 counties in Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2013, 8:16 PM CDT (01:16 UTC)
Expired
Sep 19, 2013, 8:45 PM CDT
In force
29 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 4:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2689 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS53 KMKX 200116
SVRMKX
WIC021-025-027-055-200145-
/O.NEW.KMKX.SV.W.0076.130920T0116Z-130920T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT THU SEP 19 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 845 PM CDT

* AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTAGE
  GROVE...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WATERLOO AROUND 825 PM CDT.
  COLUMBUS AROUND 835 PM CDT.
  BEAVER DAM AROUND 845 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DANVILLE...REESEVILLE...LOWELL...LEIPSIG AND SOUTH BEAVER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4354 8889 4341 8864 4300 8909 4310 8929
TIME...MOT...LOC 0116Z 216DEG 39KT 4313 8912

HAIL...1.00IN
WIND...<50MPH

$$

MEB
2 follow-up statements
590 
WWUS53 KMKX 200123
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT THU SEP 19 2013

WIC021-025-027-055-200145-
/O.CON.KMKX.SV.W.0076.000000T0000Z-130920T0145Z/
COLUMBIA WI-DANE WI-DODGE WI-JEFFERSON WI-
823 PM CDT THU SEP 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JEFFERSON...SOUTHWESTERN DODGE...NORTHEASTERN DANE AND SOUTHEASTERN
COLUMBIA COUNTIES UNTIL 845 PM CDT...

AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARSHALL...AND
MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLUMBUS AROUND 835 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DANVILLE...REESEVILLE...
LOWELL...LEIPSIG AND SOUTH BEAVER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4318 8916 4354 8889 4341 8864 4300 8909
TIME...MOT...LOC 0123Z 217DEG 38KT 4318 8905

HAIL...1.00IN
WIND...<50MPH

$$

REM
258 
WWUS53 KMKX 200147
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT THU SEP 19 2013

WIC021-025-027-055-200156-
/O.EXP.KMKX.SV.W.0076.000000T0000Z-130920T0145Z/
COLUMBIA WI-DANE WI-DODGE WI-JEFFERSON WI-
847 PM CDT THU SEP 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON...
SOUTHWESTERN DODGE...NORTHEASTERN DANE AND SOUTHEASTERN COLUMBIA
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT.

LAT...LON 4318 8916 4354 8889 4341 8864 4300 8909
TIME...MOT...LOC 0123Z 222DEG 46KT 4319 8905

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:27 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 19, 3:27 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT THU SEP 19 2013

.TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

CLEARING SKIES IN SOUTH CENTRAL WI WILL CREATE A GOOD SETUP FOR
STRONG STORMS JUST AHEAD OF A COLD FRONT LATE THIS AFTERNOON AND
EARLY EVENING. ENHANCED LIFT FROM RIGHT ENTRANCE REGION OF
STRENGTHENING UPPER LEVEL JET DUE TO SHARPENING UPPER TROUGH WILL MOVE
ACROSS SRN WI OVERNIGHT. THE SURFACE TROUGH CURRENTLY EXTENDS FROM
AROUND DULUTH THROUGH DES MOINES.

MORNING CONVECTION AND LINGERING CLOUDS HELPED TO LAY OUT AN
EFFECTIVE WARM FRONTAL BOUNDARY ROUGHLY FROM THE WISCONSIN RIVER
VALLEY SOUTHEAST THROUGH WALWORTH COUNTY. DEWPOINTS IN THIS WARM
SECTOR ARE IN THE UPPER 60S TO AROUND 70 EXCEPT WHERE THEY HAVE
MIXED OUT. MIXED LAYER CAPE VALUES ARE AROUND 3000 J/KG WITH MINIMAL
CIN IN SOUTH CENTRAL WI PER SPC MESO ANALYSIS PAGE/RAP. PRECIPITABLE
WATER VALUES ARE AROUND 1.7 WHICH IS IN THE 99TH PERCENTILE FOR
OCCURRENCE. THE MAIN FACTOR THAT IS MISSING FROM THIS SETUP FOR
SEVERE CONVECTION IS SHEAR. 0-6KM BULK SHEAR WILL PEAK AT 20 TO 30
KNOTS AROUND 00Z WITH THE CONVECTION. LOCALLY BACKED WINDS NEAR THE
LAKESHORE COULD LEAD TO HIGHER 0-1KM SHEAR. TORNADO THREAT IS NOT
NIL BUT MARGINAL.

THE GENERAL CONVECTIVE SCENARIO FAVORS A LINE OF STORMS WITH
EMBEDDED SEVERE POTENTIAL. THERE IS ALREADY A LINE FORMING NEAR THE
SURFACE FRONT IN NORTHEAST IOWA THAT IS EXPECTED TO TRACK INTO THE
FAR WESTERN MKX FORECAST AREA AROUND 4 PM. DOWNDRAFT CAPE AND LOW
LEVEL LAPSE RATES WITH INVERTED V FORECAST SOUNDINGS FAVOR DAMAGING
WIND GUST POTENTIAL. THE HIGH CAPE BUT LACK OF SHEAR SUGGESTS
MARGINALLY SEVERE HAIL. THE HIGH PRECIPITABLE WATER MEANS THAT THE
THUNDERSTORMS WILL BE PRODUCING HEAVY RAIN. ONE INCH PER HOUR RAIN
RATES WILL BE LIKELY. WILL NEED TO KEEP AN EYE ON ANY TRAINING
CONVECTION WHICH COULD CAUSE LOCALIZED FLOODING.

.FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

THE SFC TROF/COLD FRONT WILL EXIT THE SOUTHEAST CORNER OF THE
FORECAST AREA RIGHT AROUND 12Z FRIDAY. ALTHOUGH COOLER AND DRIER
AIR WILL BE WORKING INTO THE LOW LEVELS...THERE IS STILL SOME
IMPRESSIVE DEEP LAYER FORCING HANGING BACK TO THE WEST AS A SHARP
MID LEVEL TROF ENTERS WESTERN WISCONSIN. WE ARE STILL UNDER THE
RIGHT ENTRANCE REGION OF THE UPPER JET. SO THE POTENTIAL EXISTS FOR
SOME POST FRONTAL PRECIP ACROSS THE EAST THROUGH ABOUT MID
MORNING...BEFORE IT ALL PUSHES OFF TO THE EAST BY AFTERNOON. SOME
OF THE MODELS ARE DRY AFTER 12Z...OTHERS MORE WET...SO A
CONSENSUS WAS USED AS A BLEND.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE BUILDS ACROSS THE AREA WITH SUNSHINE RETURNING ON
SATURDAY. LOOK FOR HIGHS ONLY IN THE 60S.

.SUNDAY AND MONDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE HOLDS BUT BEGINS TO SLIDE EAST. A NORTHEAST FETCH
ACROSS LAKE MICHIGAN WITH DELTA-T/S APPROACHING 14 WILL LIKELY
RESULT IN A FEW MORE CLOUDS ACROSS THE SOUTHEAST. THE AIRMASS
LOOKS TOO DRY FOR ANY LAKE EFFECT SHOWERS.

.MONDAY NIGHT AND BEYOND...FORECAST CONFIDENCE IS MEDIUM.

A SFC TROF ATTEMPTS TO ENTER THE WESTERN CWA MONDAY NIGHT...BUT IT
LOOKS LIKE IT WASHES OUT. THIS IS ONLY WORTH A SLIGHT CHANCE
NORTHWEST OF MADISON. HIGH PRESSURE THEN BUILDS BACK IN FOR MUCH
OF THE REMAINDER OF NEXT WEEK...WITH TEMPERATURES PRETTY CLOSE TO
NORMAL.

&&

.AVIATION/00Z TAFS/...

CONVECTION WILL ARRIVE FROM WEST TO EAST LATE THIS AFTERNOON/EARLY
EVENING JUST AHEAD OF A COLD FRONT AND SHARPENING MID-LEVEL TROUGH
IN GENERALLY A LINE OF THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE
POSSIBLE OUT AHEAD OF THIS AREA. A FEW THUNDERSTORMS ARE EXPECTED TO
BE SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. MARGINALLY
SEVERE HAIL IS ALSO A THREAT.

IN THE WAKE OF THE LEADING EDGE OF CONVECTION...RAIN WITH ISOLATED
THUNDER COULD LINGER THROUGH MUCH OF THE NIGHT. CEILINGS AND
VISIBILITIES COULD DROP TO MVFR. RAIN EXPECTED TO TAPER OFF FROM
WEST TO EAST BETWEEN 09Z AND 12Z. GUSTY WNW WINDS ANTICIPATED FRIDAY
WITH VFR BROKEN CUMULUS CLOUDS DEVELOPING IN THE AFTERNOON.

&&

.MARINE...

GUSTY SOUTH WINDS OVER THE LAKE LED TO EXPANDING THE SMALL CRAFT
ADVISORY DOWN TO THE IL BORDER THROUGH THE LATE EVENING.

THUNDERSTORMS TRACKING FROM WEST TO EAST ALONG A COLD FRONT COULD
PACK WINDS IN EXCESS OF 33 KNOTS AS THEY MOVE THROUGH OVERNIGHT.
BREEZY WEST WINDS IN WAKE OF PASSING COLD FRONT MAY REACH SMALL
CRAFT ADVISORY LEVELS OVER THE ENTIRE NEAR SHORE AREA FOR A TIME ON
FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Sep 19, 4:50 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT THU SEP 19 2013

WIZ046-047-051-052-056>060-062>072-201130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
450 PM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST
LATE THIS AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES EAST
ACROSS THE REGION. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
MIDNIGHT. THUNDERSTORMS WILL PRODUCE HEAVY RAIN. DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE WITH THESE STORMS. THERE IS ALSO A SMALL
TORNADO THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY MORNING ACROSS SOUTHEAST WISCONSIN
WITH A CHANCE FOR THUNDERSTORMS ELSEWHERE AS THE COLD FRONT EXITS
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

LMZ643>646-201130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
450 PM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR
GUSTY SOUTH WINDS THAT WILL CAUSE WAVES TO REACH 5 FEET AT TIMES.

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AS A
STRONG COLD FRONT MOVES EAST ACROSS THE REGION. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY MORNING AS THE COLD FRONT MOVES
ACROSS SOUTHERN LAKE MICHIGAN. BREEZY WEST WINDS IN THE WAKE OF
THE FRONT MAY REACH SMALL CRAFT ADVISORY LEVELS FOR A TIME ON
FRIDAY.

WWW.WEATHER.GOV/MKX

MRC

In the hours before

Special weather statement, Sep 19, 6:41 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
641 PM CDT THU SEP 19 2013

WIZ051-052-058>060-064>066-069>072-200045-
DODGE-FOND DU
LAC-JEFFERSON-KENOSHA-MILWAUKEE-OZAUKEE-RACINE-ROCK-SHEBOYGAN-
WALWORTH-WASHINGTON-WAUKESHA-
641 PM CDT THU SEP 19 2013

...STRONG LINE OF THUNDERSTORMS MOVING INTO SOUTHEAST AND EAST
CENTRAL WISCONSIN...

AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
NORTH FOND DU LAC TO KEWASKUM TO ELKHORN TO 9 MILES SOUTHWEST OF
DELAVAN LAKE...MOVING EAST AT 35 MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WEST BEND AIRPORT AND WAUKESHA AIRPORT BY 650 PM CDT...
  WATERFORD NORTH AND NEWBURG BY 655 PM CDT...
  WIND LAKE AND ROCHESTER BY 700 PM CDT...
  MILWAUKEE COUNTY ZOO AND MILWAUKEE TIMMERMAN AIRPORT BY 705 PM
  CDT...
  WEST ALLIS AND THIENSVILLE BY 710 PM CDT...
  GLENDALE AND FRANKLIN BY 715 PM CDT...
  HARRINGTON BEACH STATE PARK AND MILWAUKEE HOAN BRIDGE BY 720 PM
  CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MEB
Local storm report, Sep 19, 7:13 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     1 N AFTON               42.62N 89.07W
09/19/2013                   ROCK               WI   TRAINED SPOTTER

            LARGE TREE LIMB DOWN - 6 TO 8 INCH DIAMETER. TIME
            ESTIMATED FROM RADAR.

&&

ET
Special weather statement, Sep 19, 7:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT THU SEP 19 2013

WIZ067-068-200115-
GREEN-LAFAYETTE-
744 PM CDT THU SEP 19 2013

...STRONG THUNDERSTORM MOVING INTO EASTERN LAFAYETTE AND NORTHWEST
GREEN COUNTIES...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME EAST CENTRAL LAFAYETTE COUNTY...
MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ARGYLE BY 750 PM CDT...
  NEW GLARUS BY 810 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MEB
Special weather statement, Sep 19, 7:52 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT THU SEP 19 2013

WIZ067-200130-
LAFAYETTE-
752 PM CDT THU SEP 19 2013

...STRONG THUNDERSTORM MOVING INTO SOUTHWEST LAFAYETTE COUNTY...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES WEST OF
DARLINGTON TO 23 MILES SOUTHWEST OF DARLINGTON TO 38 MILES SOUTH OF
DARLINGTON...MOVING EAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BENTON BY 805 PM CDT...
  SHULLSBURG BY 810 PM CDT...
  DARLINGTON AND BELMONT BY 825 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MEB
Local storm report, Sep 19, 8:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
805 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     STOUGHTON               42.92N 89.22W
09/19/2013                   DANE               WI   PUBLIC

            LARGE TREE UPROOTED AND MANY SMALLER TREES SNAPPED.
            REPORT FROM FACEBOOK. TIME ESTIMATED FROM RADAR.

&&

ET
Local storm report, Sep 19, 8:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             2 N JANESVILLE          42.71N 89.02W
09/19/2013  M1.00 INCH       ROCK               WI   PUBLIC

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 7:13 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Sep 19, 7:47 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk3 hr
Sep 19, 9:09 PM CDTAreal Flood AdvisoryMKXDane3 hr
Sep 19, 9:09 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington36 min
Sep 19, 9:22 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington38 min
Sep 19, 9:35 PM CDTSpecial Marine WarningMKX55 min
Sep 19, 9:35 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan40 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.